EconPapers    
Economics at your fingertips  
 

The theorem of existence of the ruptures in probability scale and the basic question of insurance

Alexander Harin

MPRA Paper from University Library of Munich, Germany

Abstract: The theorem of existence of the ruptures in the probability scale was proved in 2010. The theorem is used to analyze and to partially answer to the basic questions of insurance. The question is “To insure or not”. The goal of this paper is to reveal pure mathematical aspects of insurance processes and to analyze these aspects by pure mathematical methods, including application of the theorem. Its most significant result: when uncertainty increases, then taking the theorem into account may reverse insurant’s and insurer’s decisions to the opposite ones.

Keywords: insurance; underwriting; probability; uncertainty; dispersion (search for similar items in EconPapers)
JEL-codes: C02 G22 (search for similar items in EconPapers)
Date: 2011-11-16
New Economics Papers: this item is included in nep-ias
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/34780/1/MPRA_paper_34780.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:34780

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:34780